MathSciNet Relay Station
MathSciNet bibliographic data
MR1815835 32W05 (32A25 32F18 32N15)
Fischer, Bert $L^p$ estimates on convex domains of finite type. Math. Z. 236 (2001), no. 2, 401–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement